Fertility Friends Support Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
69 Posts
Discussion Starter · #1 ·
Hi, this question's probably been asked millions of times before but here I am asking it again!

I've been downregging for the last 3 and a half weeks. Twice I got this feeling of nearly fainting, like when you have really low blood pressure, and I felt very nauseous. This usually doesn't happen to me and there seemed to be no other causes. Could it have anything to do with the downregging drug (I had a 1-month shot of Decapeptyl)?

Thanks and greetings and good luck to everyone!!!!!!!!!!!

Zuzzy
 

·
Registered
Joined
·
51 Posts
Hi Zuzzy,

I had a similar experience when on buserilin during down regging.  I got lots of hot flushes and found that they usually led on to feeling dizzy and sick.  It may be worth mentioning to your clinic if you are worried though, or it's happening a lot. I found that I started feeling much better once the stimming started.  Wishing you lots of luck with your treatment  ^fairydust^

Bex  x
 

·
Registered
Joined
·
1,575 Posts
Hi Zuzzy,

Sorry to hear about the side-effects from the drugs. I felt so bad on downregging that I nearly gave up. The faintness and weakness was so bad that I had trouble breathing. I do have low blood pressure anyway so just assumed it was me.

The goods news is that the side-effects disappeared when I started stimms.

Hope that you feel better soon!

With love from,
 
1 - 3 of 3 Posts
Top